Hiroshima Mathematical Journal

Boundedness of singular integral operators of Calderón type. IV

Takafumi Murai

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 14, Number 3 (1985), 511-525.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206132932

Digital Object Identifier
doi:10.32917/hmj/1206132932

Mathematical Reviews number (MathSciNet)
MR772982

Zentralblatt MATH identifier
0562.42008

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 47G05

Citation

Murai, Takafumi. Boundedness of singular integral operators of Calderón type. IV. Hiroshima Math. J. 14 (1985), no. 3, 511--525. doi:10.32917/hmj/1206132932. https://projecteuclid.org/euclid.hmj/1206132932


Export citation

References

  • [1] A. P. Caldern, Cauchy integrals on Lipschitz curves and related operators, Proc.Nat, Acad. Sci. USA, 74 (1977), 1324-1327.
  • [2] R. R. Coifman-Y. Meyer, Commutateurs d'integrales singulieres et operateurs multilineaires, Ann. Inst. Fourier (Grenoble),28-3 (1978), 177-202.
  • [3] R. R. Coifman-Y. Meyer, Au dela des operateurs pseudo-differentiels, Asterisque, 57 (1978).
  • [4] R. R. Coifman-G. David-Y. Meyer, La solution des conjectures de Caldern, Adv. Math., 48 (1983), 144-148.
  • [5] C. Feferman, E. M. Stein, H p spaces of several variables, Acta Math., 129 (1972), 137-193.
  • [6] J. L. Journe, Caldern-Zygmund operators, Pseudo-differential operators and the Cauchy integral of Caldern, L. N. in Math., 994, Springer, 1983.
  • [7] T. Murai, Boundedness of singular integral operators of Caldern type (III), Nagoya Math. J., to appear.

See also

  • Part I: Takafumi Murai. Boundedness of singular integral operators of Calderón type. I. Proc. Japan Acad. Ser. A Math. Sci. vol. 59, (1983), no. 8, pp. 364--367.
  • Part III: Takafumi Murai. Boundedness of singular integral operators of Calderón type. III. Nagoya Math. J. vol. 96, (1984), pp. 29--39.
  • Part V: Takafumi Murai. Boundedness of singular integral operators of Calderón type. V. Adv. in Math. vol. 59, (1986), no. 1, pp. 71--81.
  • Part VI: Takafumi Murai. Boundedness of singular integral operators of Calderón type. VI. Nagoya Math. J. vol. 102, (1986), pp. 127--133.